MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an in-clinic follow up, an alert for charge time out was observed on the device.A manual capacitor maintenance was conducted but was unsuccessful.No intervention has been conducted at this time but device explant is expected at the next in-clinic follow up.The patient was stable with no consequences.
 
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.Additional information: b1, b2, b5, d7, h1, and h10.
 
Event or Problem Description
Additional information received indicating that the device was explanted and replaced to resolve the event.There were no known patient consequences.
 
Additional Manufacturer Narrative
The reported event of charging anomaly was confirmed in the lab.As received, interrogation of the device revealed the device was above the elective replacement indicator (eri).Pacing, sensing, impedance, high voltage output, and patient notifier were tested, and no anomaly was detected.The capacitors were sent to the manufacturer and the extended charge time was unable to be reproduced.The cause of the field event is undetermined.

Brand Name
CURRENT PLUS VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10652552
Report Number2938836-2020-08496
Device Sequence Number19713900
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number3912430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/05/2020
01/22/2021
04/09/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/05/2020
01/22/2021
04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;